Psycho-Babble Medication Thread 212093

Shown: posts 1 to 15 of 15. This is the beginning of the thread.

 

God please help

Posted by Krissy P on March 24, 2003, at 1:13:22

I pray for the few here that had a rough time today. I'm not a bible thumper but for some reason I am not doing good at all lately-too much confusion with the hamsters spinning in my head-I am about to give up-again-but this time for sure

Just wanted to post my wishes to everyone, don't mean to be a downer-it's just how I am feeling

 

Re: God please help

Posted by zeliva on March 24, 2003, at 1:46:24

In reply to God please help, posted by Krissy P on March 24, 2003, at 1:13:22

Hey Kristen- I guess your not doing to well huh? I'm sorry to hear that hun. Are you going to see about switching your meds? May be that will help. Have you ever taken Lithium? I don't remember? You sound like you have tried just about every med out there by the looks of some of your posts. I will pray for you and I don't even go to church. LOL. Sweet dreams honey!

Jill :o)

 

Re: God please help

Posted by SBOATRN on March 24, 2003, at 13:12:19

In reply to Re: God please help, posted by zeliva on March 24, 2003, at 1:46:24

Hang tight, you know you'll feel better. Thinking of you !!!!!

 

Re: God please help

Posted by linkadge on March 24, 2003, at 16:19:57

In reply to Re: God please help, posted by SBOATRN on March 24, 2003, at 13:12:19

All it takes to get better is pressure and
time. I wish you the best of luck. It's all
fine and easy for me to say you can feel better
but only time will show that you will too.

Linkadge

 

thanks so much SBOATRN-it means a lot (nm)

Posted by Krissy P on March 24, 2003, at 18:06:12

In reply to Re: God please help, posted by SBOATRN on March 24, 2003, at 13:12:19

 

thank you very much Linkadge for caring (nm)

Posted by Krissy P on March 24, 2003, at 18:13:32

In reply to Re: God please help, posted by linkadge on March 24, 2003, at 16:19:57

 

Don't you EVER give in, Brave Soul... (nm) » Krissy P

Posted by ace on March 24, 2003, at 19:35:39

In reply to God please help, posted by Krissy P on March 24, 2003, at 1:13:22

 

Thank you so much ace-that means so much! (nm)

Posted by Krissy P on March 24, 2003, at 22:22:41

In reply to Don't you EVER give in, Brave Soul... (nm) Krissy P, posted by ace on March 24, 2003, at 19:35:39

 

Krissy - I really urge a trial of an MAOI (nm)

Posted by ace on March 25, 2003, at 1:37:32

In reply to Re: God please help, posted by linkadge on March 24, 2003, at 16:19:57

 

Re: Krissy - I really urge a trial of an MAOI ace

Posted by Krissy P on March 25, 2003, at 1:44:43

In reply to Krissy - I really urge a trial of an MAOI (nm), posted by ace on March 25, 2003, at 1:37:32

ace, the problem I am having is that I am starting a VERY important semester at school and I cannot afford to be changing my meds too much. If I had to drop out because of nasty side effects, which I heard about MAOI's, it would jeopardize my schooling-not to mention my life. But I will think about what you say here, and discuss options with my pdoc.
Thanks

 

Re: Krissy - I really urge a trial of an MAOI Krissy P

Posted by ace on March 25, 2003, at 3:00:25

In reply to Re: Krissy - I really urge a trial of an MAOI ace , posted by Krissy P on March 25, 2003, at 1:44:43

> ace, the problem I am having is that I am starting a VERY important semester at school and I cannot afford to be changing my meds too much. If I had to drop out because of nasty side effects, which I heard about MAOI's, it would jeopardize my schooling-not to mention my life. But I will think about what you say here, and discuss options with my pdoc.
> Thanks

I have just started my university semester...Oh...the work!

I changed from Zoloft to Nardil in an examination period. No probs. Of course you might but.

For the first couple of weeks Nardil wiped me out. I persevered and now almost all s/effects are gone, and I love Nardil as you know. Krissy, you seem to be constantly suffering....this means you have not been medicated properly. I have read quite a bit on you, and I believe Nardil would be great for you. YOU DON'T DESERVE TO SUFFER!. I say Nardil because I'm almost 100% sure, with patience, you could get the same peace I have, and that would make me very happy indeed.
But it did take 6 weeks to kick in.

Consider it Krissy, but always remember we are all batting for you here - all us crazy psycho babblers!!

Ace,
Nardil MANIAC!!!!!!!!!!!!!!!!!!!!

 

Re: Krissy - I really urge a trial of an MAOI ace

Posted by Krissy P on March 25, 2003, at 9:59:30

In reply to Re: Krissy - I really urge a trial of an MAOI Krissy P, posted by ace on March 25, 2003, at 3:00:25

Thank you ace:0)
Ya know, I have done med switches in the middle of my semesters and not all turned out bad-causing me to drop out-so it's worth a shot.
I am going to bring up Nardil, Trileptal, Celexa, and Wellbutrin to my doc Friday-my appointment couldn't come soon enough.
Hope you are doing good!
Kristen
--------------------------------------------------------------------------------------------------> > ace, the problem I am having is that I am starting a VERY important semester at school and I cannot afford to be changing my meds too much. If I had to drop out because of nasty side effects, which I heard about MAOI's, it would jeopardize my schooling-not to mention my life. But I will think about what you say here, and discuss options with my pdoc.
> > Thanks
>
>
>
> I have just started my university semester...Oh...the work!
>
> I changed from Zoloft to Nardil in an examination period. No probs. Of course you might but.
>
> For the first couple of weeks Nardil wiped me out. I persevered and now almost all s/effects are gone, and I love Nardil as you know. Krissy, you seem to be constantly suffering....this means you have not been medicated properly. I have read quite a bit on you, and I believe Nardil would be great for you. YOU DON'T DESERVE TO SUFFER!. I say Nardil because I'm almost 100% sure, with patience, you could get the same peace I have, and that would make me very happy indeed.
> But it did take 6 weeks to kick in.
>
> Consider it Krissy, but always remember we are all batting for you here - all us crazy psycho babblers!!
>
> Ace,
> Nardil MANIAC!!!!!!!!!!!!!!!!!!!!

 

Re: God please help zeliva

Posted by Krissy P on March 25, 2003, at 10:42:54

In reply to Re: God please help, posted by zeliva on March 24, 2003, at 1:46:24

Thanks jill:-)
I don't even go to church either, and I pray for everyone lol I am a very spiritual person rather.
I see my pdoc Friday and so far, I have come to some conclusions:
1) I am a rapid cycler more than BP
2) Effexor induces major mania and has seemed
to poop out
3) I am going to ask about Wellburtrin, Lexapro,
and Nardil.
Wish me luck

Hope you're doing good *hugs*
Kristen
--------------------------------------------------------------------------------------------------

> Hey Kristen- I guess your not doing to well huh? I'm sorry to hear that hun. Are you going to see about switching your meds? May be that will help. Have you ever taken Lithium? I don't remember? You sound like you have tried just about every med out there by the looks of some of your posts. I will pray for you and I don't even go to church. LOL. Sweet dreams honey!
>
> Jill :o)

 

Re: God please help

Posted by zeliva on March 25, 2003, at 12:10:35

In reply to Re: God please help zeliva, posted by Krissy P on March 25, 2003, at 10:42:54

I see my doc on friday too. I also found a therapist for friday. Be careful with the Wellbutrin. I took it for 2 days and I was almost manic. A friend of mine takes it and she is bipolarI and it has made her more anxious and panicky. Just a thought to talk to your doc about. Good luck.

jill

 

Re: God please help zeliva

Posted by Krissy P on March 25, 2003, at 13:28:41

In reply to Re: God please help, posted by zeliva on March 25, 2003, at 12:10:35

I like the keyword here (almost) manic. I am just plain manic on Effexor lol
Thanks jill and let me know how your doc appt goes Friday:-)
Kristen
--------------------------------------------------------------------------------------------------

I see my doc on friday too. I also found a therapist for friday. Be careful with the Wellbutrin. I took it for 2 days and I was almost manic. A friend of mine takes it and she is bipolarI and it has made her more anxious and panicky. Just a thought to talk to your doc about. Good luck.

jill


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.